Peripheral neuropathy and back spasms
(Newcastle upon tyne England )
I am currently on alot of medication 💊 morphine, tablets and oral. Amotriptoline, so on; I want these tablets to stop but the pain in my feet and hands is unbearable, so i have to get some sort of ease. My feet are the worst, the nerve endings in there are so sore.
I am 63yrs old.
What I want to know is will I ever be able to be pain and tablets free and will the pain in my feet ever go away.
I hope you can help me as I am desperate thank you.Hello Susan,
I presume you have been assessed for diabetes. Obesity and raised blood glucose have an inflammatory effect on the nerves and is a major cause of peripheral neuropathies.
More likely seeing you are having back spasms is some form of spinal stenosis. Have you had an x-ray or scan and are you doing any daily back exercises?
What back treatment have you had?
Let me have some answers and we take this further.
Dr B.R. Lewis DC
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Chiropractic help Questions (General).
you find this page useful? Then perhaps forward it to a suffering friend.
Better still, Tweet or Face Book it.
Enjoy this page? Then forward it to a friend. Here's how...
Would you prefer to share this page with others by linking to it?
- Click on the HTML link code below.
- Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment,
your Facebook account, or anywhere that someone would find this page valuable.